Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Crap. I've been off accutane for three months, and I'm loaded with red marks. I went to my dermatologist a few days ago and he told me that for my "redness" he won't put me on skin bleaching cream (which I figure is a good idea seeing as he's the one with the degree out of the two of us), but instead the only thing I can really do to help it is WAIT.

Now I GUESS I can deal with this. But it means I'll be living a shitty life meanwhile. But my question for all of YALL is:

#1- Seeing as my "red mark" problem is not the skin pigmentation itself, but the blood vessels underneath the skin, is there ANYTHING I can do that yall know of to help the healing process?

#2- If not, is there anything I can use that might just temporarily "lighten" (pretty much just make look better) the redness/marks for a few hours or for a whole day (just so I can go out in public more comfortably)?

#3- Would drinking lots of water by any chance help in any sort of way?

PLEASE if you read this and you have any ideas how I could be helped, COMMENT.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×